... twitch, has anyone else had this experience?
Although I am unfamiliar with this medication , I decided to do some reading up on it , and in my opinion it seems to have alot of side effects, I am not a doctor , and I donot know if your child is taking any other medications , for me personally , reading up on Tegretol sounded many alarm bells from interractions with alot of medications to the Question you posted.
These were 2 pieces of information I did find, and they alarmed me somewhat.
"Seek medical attention right away if any of these SEVERE side effects occur when using Tegretol:... unusual tiredness or weakness; vision or eye problems" (there were many other side effects but i just cut to the chase)
"Less serious Tegretol side effects may include :feeling dizzy, drowsy, or unsteady;"
All this information was found on this site and I suggest you may want to read up on Tegretol and see if you are still happy to use this medication, or consult with your doctor to see if there are other drugs on the market that have less side effects.
Good Luck Mother and I hope I was of some use.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2011 • 5 answers
Posted 9 Mar 2012 • 1 answer
How long does it take for the drowsiness and high feeling to go away if you are taking Klonopin long
Posted 2 Apr 2013 • 1 answer
Posted 25 Apr 2015 • 1 answer
Posted 9 Jun 2015 • 2 answers